I feel klonopin cause me mood swing after wake up in the morning. I am considering to ask my dx. to tried Ativan. Comments shall be apreciated.
I have been on klonopin for quite a few yrs, I have never had no black outs, mood swings, actually the only side effect I have is feeling a little tired, as it relaxes me, but not to the point were it effects my daily life, i am just the type person that don't want to feel tired at all... LOL When I wake, if anything I feel more relaxed then anything, that is me... everyone acts differant to meds/all meds, I was also on Ativan and didn't feel like it helped me with my panic/agoraphobia, I would take it and feel like I didn't take anything at all, but I am me and u are u, what my reaction to a medication is going to be, will not be the same as yours for we all have differant body chemistry and react differantly, how long have u been on klonopin if u don't mind me asking hit comment, if it has been a really short period of time i in my opinion would give it a little more x for your body to get use to it before u change it, it is a good medication in my eyes, i never had any issues with it... good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2013 • 1 answer
Posted 21 May 2013 • 3 answers
Posted 17 Aug 2013 • 2 answers
Posted 27 Aug 2013 • 2 answers
Posted 16 Aug 2015 • 1 answer